View Full Version : Lowering my prednisone!!!!
10-19-2006, 06:53 AM
I just had to share my excitement. My doctor lowered my prednisone down to 20mg daily for 2 weeks then 10mg daily. The goal is to take me off of it totally! I hope it works. I'm so excited to get rid of my moon face and lose some of this weight. I just hope my joint aches and back muscle problems don't come back. I'm going to stay postitive though! :lol:
10-19-2006, 07:24 AM
Yes, absolutely stay positive!!!! It is always such a relief and such good news to know that you can lower your dosage of prednisone. Make sure that they keep a close eye on you while you are tapering.
I wish you the very best and I know you will welcome your "old" (not chronologically) face again :lol:
Peace and Blessings
10-19-2006, 08:17 AM
WAY TO GO GIRL! I'm really happy for you. Hopefully your other meds have kicked in enough that lowering your prednisone won't affect you that much. Just be careful as you taper down, you know the drill!
10-30-2006, 03:23 PM
Thanks everyone! I also have some good news to share. I went to NIH last week and the doctors there said they felt I was treated appropriately and am on my way back to remission. They drew a ton of lab work and were going to evaluate that but they were happy with how I have progressed! I also found out that the back pain that I was having last year that I through was from the lupus was actually myofacial banding. The doc said I should have had physical therapy, message terapy and a lidocaine injection. He said it may come back especially now that my prednisone is being lowered. But I'm glad to know that it can be fixed and it wasn't the lupus causing it after all. :lol:
10-30-2006, 03:26 PM
I am really happy for you.